# SDR GAIA03106

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND MAIN CABIN FRAME BS 950E HAS A DENT BY STRINGER 25L.  REF FASI N/R 53292.  FABRICATED DOUBLER REPAIR FROM 7075-T6, .080, DIMENSIONS 17.75 INCH BY 2.5 INCHES REPAIRED IAW B727 SRM 51-10-2.  (M)
